Second-Order Analysis for Optimal Control Problems With Pure State Constraints and Mixed Control-State Constraints
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, p. 561-598
@article{AIHPC_2009__26_2_561_0,
     author = {Bonnans, J. Fr\'eD\'eRic and Hermant, Audrey},
     title = {Second-Order Analysis for Optimal Control Problems With Pure State Constraints and Mixed Control-State Constraints},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     pages = {561-598},
     doi = {10.1016/j.anihpc.2007.12.002},
     zbl = {1158.49023},
     mrnumber = {2504044},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_2_561_0}
}
Bonnans, J. FréDéRic; Hermant, Audrey. Second-Order Analysis for Optimal Control Problems With Pure State Constraints and Mixed Control-State Constraints. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 561-598. doi : 10.1016/j.anihpc.2007.12.002. http://www.numdam.org/item/AIHPC_2009__26_2_561_0/

[1] J.F. Bonnans, A. Hermant, No gap second order optimality conditions for optimal control problems with a single state constraint and control. INRIA Research Report 5837, Mathematical Programming, in press. Online first doi 10.1007/s10107-007-0167-8.

[2] J.F. Bonnans, A. Hermant, Stability and sensitivity analysis for optimal control problems with a first-order state constraint, ESAIM Control Optim. Calc. Var., E-first DOI 10.1051/cocv:2008016. | Numdam | Zbl 1148.49026

[3] Bonnans J. F., Hermant A., Conditions D'optimalité Du Second Ordre Nécessaires Ou Suffisantes Pour Les Problèmes De Commande Optimale Avec Une Contrainte Sur L'état Et Une Commande Scalaires, C. R. Math. Acad. Sci. Paris, Ser. I 343 (7) (2006) 473-478. | MR 2267189 | Zbl 1101.49020

[4] Bonnans J. F., Hermant A., Well-Posedness of the Shooting Algorithm for State Constrained Optimal Control Problems With a Single Constraint and Control, SIAM J. Control Optim. 46 (4) (2007) 1398-1430. | MR 2346386 | Zbl pre05306559

[5] Bonnans J. F., Shapiro A., Perturbation Analysis of Optimization Problems, Springer-Verlag, New York, 2000. | MR 1756264 | Zbl 0966.49001

[6] Bonnard B., Faubourg L., Launay G., Trélat E., Optimal Control With State Constraints and the Space Shuttle Re-Entry Problem, J. Dynam. Control Systems 9 (2) (2003) 155-199. | MR 1968277 | Zbl 1034.49014

[7] Bryson A. E., Denham W. F., Dreyfus S. E., Optimal Programming Problems With Inequality Constraints I: Necessary Conditions for Extremal Solutions, AIAA J. 1 (1963) 2544-2550. | MR 162686 | Zbl 0142.35902

[8] Bulirsch R., Montrone F., Pesch H. J., Abort Landing in the Presence of Windshear as a Minimax Optimal Control Problem. I. Necessary Conditions, J. Optim. Theory Appl. 70 (1991) 1-23. | MR 1116220 | Zbl 0726.49014

[9] Cominetti R., Penot J. P., Tangent Sets to Unilateral Convex Sets, C. R. Acad. Sci. Paris, Sér. I 321 (1995) 1631-1636. | MR 1367820 | Zbl 0866.49026

[10] Dmitruk A. V., Maximum Principle for the General Optimal Control Problem With Phase and Regular Mixed Constraints, Computational Mathematics and Modeling 4 (4) (1993) 364-377. | MR 1323870

[11] Dontchev A. L., Hager W. W., Lipschitzian Stability for State Constrained Nonlinear Optimal Control, SIAM J. Control Optim. 36 (2) (1998) 698-718, (electronic). | MR 1616530 | Zbl 0917.49025

[12] Dontchev A. L., Hager W. W., The Euler Approximation in State Constrained Optimal Control, Math. Comp. 70 (2001) 173-203. | MR 1681116 | Zbl 0987.49017

[13] Dubovitskiĭ A. Ya., Milyutin A. A., Theory of the Principle of the Maximum, in: Methods of the Theory of Extremal Problems in Economics, Nauka, Moscow, 1981, pp. 7-47. | MR 694700

[14] Dunford N., Schwartz J., Linear Operators, Vols. I and II, Interscience, New York, 1958, 1963. | MR 188745 | Zbl 0084.10402

[15] Hager W. W., Lipschitz Continuity for Constrained Processes, SIAM J. Control Optim. 17 (3) (1979) 321-338. | MR 528899 | Zbl 0426.90083

[16] Hartl R. F., Sethi S. P., Vickson R. G., A Survey of the Maximum Principles for Optimal Control Problems With State Constraints, SIAM Rev. 37 (1995) 181-218. | MR 1343211 | Zbl 0832.49013

[17] Ioffe A. D., Tihomirov V. M., Theory of Extremal Problems, North-Holland Publishing Company, Amsterdam, 1979, Russian edition: Nauka, Moscow, 1974. | MR 410502 | Zbl 0407.90051

[18] Jacobson D. H., Lele M. M., Speyer J. L., New Necessary Conditions of Optimality for Control Problems With State-Variable Inequality Constraints, J. Math. Anal. Appl. 35 (1971) 255-284. | MR 284905 | Zbl 0188.47203

[19] Jittorntrum K., Solution Point Differentiability Without Strict Complementarity in Nonlinear Programming, Math. Program. 21 (1984) 127-138. | MR 751247 | Zbl 0571.90080

[20] Kawasaki H., An Envelope-Like Effect of Infinitely Many Inequality Constraints on Second Order Necessary Conditions for Minimization Problems, Math. Program. 41 (1988) 73-96. | MR 941318 | Zbl 0661.49012

[21] Kawasaki H., Second Order Necessary Optimality Conditions for Minimizing a Sup-Type Function, Math. Program. Ser. A 49 (1990/1991) 213-229. | MR 1087454 | Zbl 0726.90075

[22] Kawasaki H., Zeidan V., Conjugate Points for Variational Problems With Equality and Inequality State Constraints, SIAM J. Control Optim. 39 (2) (2000) 433-456, (electronic). | MR 1788066 | Zbl 0972.49012

[23] Kreindler E., Additional Necessary Conditions for Optimal Control With State-Variable Inequality Constraints, J. Optim. Theory Appl. 38 (2) (1982) 241-250. | MR 686867 | Zbl 0471.49023

[24] Malanowski K., Stability and Sensitivity of Solutions to Nonlinear Optimal Control Problems, J. Appl. Math. Optim. 32 (1995) 111-141. | MR 1332810 | Zbl 0842.49020

[25] Malanowski K., Maurer H., Sensitivity Analysis for State Constrained Optimal Control Problems, Discrete Contin. Dynam. Systems 4 (1998) 241-272. | MR 1617298 | Zbl 0952.49022

[26] Malanowski K., Maurer H., Sensitivity Analysis for Optimal Control Problems Subject to Higher Order State Constraints, Ann. Oper. Res. 101 (2001) 43-73. | MR 1851988 | Zbl 1005.49021

[27] Malanowski K., Maurer H., Pickenhain S., Second-Order Sufficient Conditions for State-Constrained Optimal Control Problems, J. Optim. Theory Appl. 123 (2004) 595-617. | MR 2102534 | Zbl 1059.49027

[28] H. Maurer, On the minimum principle for optimal control problems with state constraints, Schriftenreihe des Rechenzentrum 41, Universität Münster, 1979.

[29] Milyutin A. A., The Maximum Principle in the General Problem of Optimal Control, Fizmatlit, Moscow, 2001. | Zbl 0998.49003

[30] Milyutin A. A., Osmolovskii N. P., Calculus of Variations and Optimal Control, American Mathematical Society, Providence, RI, 1998. | MR 1641590 | Zbl 0911.49001

[31] H.J. Oberle, W. Grimm, Bndsco - a program for the numerical solution of optimal control problems, Technical report, Report No. 515, Institut for Flight Systems Dynamics, Oberpfaffenhofen, German Aerospace Research Establishment DLR, 1989.

[32] Osmolovskii N. P., Higher-Order Necessary and Sufficient Conditions for Pontryagin and Restricted-Strong Minima in an Optimal Control Problem, Dokl. Akad. Nauk SSSR 303 (5) (1988) 1052-1056. | MR 985410 | Zbl 0696.49045

[33] Páles Z., Zeidan V., First- and Second-Order Necessary Conditions for Control Problems With Constraints, Trans. Amer. Math. Soc. 346 (2) (1994) 421-453. | MR 1270667 | Zbl 0819.49017

[34] Páles Z., Zeidan V., Optimal Control Problems With Set-Valued Control and State Constraints, SIAM J. Optim. 14 (2003) 334-358, (electronic). | MR 2048167 | Zbl 1041.49025

[35] Páles Z., Zeidan V., Strong Local Optimality Conditions for State Constrained Control Problems, J. Global Optim. 28 (3-4) (2004) 363-377. | MR 2074794 | Zbl 1152.49310

[36] Robinson S. M., Strongly Regular Generalized Equations, Math. Oper. Res. 5 (1980) 43-62. | MR 561153 | Zbl 0437.90094